MAUDE Adverse Event Report: ARTHREX, INC. IMPL DELIVERY SYS,ACL T-ROPE RT; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. IMPL DELIVERY SYS,ACL T-ROPE RT; NON-DEGRADABLE FIXATN FASTENER
Model Number IMPL DELIVERY SYS,ACL T-ROPE RT
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 09-jan-2025, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-1588rts acl tightrope rt suture broke.This was discovered during use with no patient harm.No further information was provided, and additional information has been requested.

Brand Name
IMPL DELIVERY SYS,ACL T-ROPE RT
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24147472
Report Number1220246-2026-00282
Device Sequence Number18475520
Product Code MBI
UDI-Device Identifier00888867019607
UDI-Public(01)00888867019607(11)250722(17)300630(10)15470375
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K241235
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPL DELIVERY SYS,ACL T-ROPE RT
Device Catalogue NumberAR-1588RTS
Device Lot Number15470375
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date05/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown